# SDR DL76L010720

- Difficulty date: May 5, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 41,280 hours, 6,353 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL IN CABIN.  AT DEPARTURE BURNING SMELL IN CABIN.  02 FAULT TRACED TO RT RECIRC FAN, CB PULLED, FWD TO MCO AND PLACARD PER MEL 21-25-01A.
